Mathematics: Page 88: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 109 | Views: 903

Mathematics, Iraq, Volume 6 Issue 12, December 2017

Pages: 1379 - 1392

The Conceptual Mathematical Knowledge and Analytical Thinking for the First Stage Students at Math Sciences Department, Faculty of Education for Pure Sciences, IBN Alhaithem, University of Baghdad

Ban Hassan Majeed

Downloads: 109 | Views: 874

Mathematics, Indonesia, Volume 9 Issue 10, October 2020

Pages: 1501 - 1507

Ethnomathematics: Learning Math Based on Lombok Local Culture

Habib Husnial Pardi | Al-Kusaeri

Downloads: 109 | Views: 1343

Mathematics, India, Volume 10 Issue 1, January 2021

Pages: 1495 - 1495

Calculate Square Root of Any Two Natural Numbers at a Same Time Using a Single Binomial Expansion

Biki Tikader

Downloads: 108 | Views: 1025

Mathematics, Kenya, Volume 3 Issue 8, August 2014

Pages: 73 - 83

MHD Turbulent Flow in a Porous Medium with Hall Currents, Joules Heating and Mass Transfer

Job Oqhoyho Mayaka | Johana Sigey | Mathew Kinyanjui

Downloads: 108 | Views: 696

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1233 - 1236

A Representation of all Tolerances on a Set by Certain Type of Covers

Pusuluri V. N. H. Ravi | Nistala V. E. S. Murthy

Downloads: 108 | Views: 735

Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1521 - 1523

Two Types of Numerical Approximate Solutions for Clairauts Equation

Khawla A. Al-Zubaidy

Downloads: 107 | Views: 668

Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 1754 - 1757

Stochastic Epidemic Model with Poisson Infection Rate without Removal

G. Ramesh | R. Surendar

Downloads: 107 | Views: 979

Mathematics, India, Volume 6 Issue 6, June 2017

Pages: 2800 - 2800

Theory of Quasi C-Reducible Finsler Manifold

T. S. Chauhan

Downloads: 107 | Views: 805

Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 2211 - 2214

Generalized Radicalg Lifting Modules

Wasan Khalid | Adnan S. Wadi

Downloads: 107 | Views: 935

Mathematics and Statistics, Egypt, Volume 9 Issue 9, September 2020

Pages: 148 - 159

The Exponentiated Marshall-Olkin Exponential Distribution

M. M. E. Abd El-Monsef | M. O. Alshrani

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.